ADVERTISEMENT

Q. My whole body aches after visiting the amusement park. How can I get better?

Answered by
Sarah M Alhennawy
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Sep 20, 2017 and last reviewed on: Oct 09, 2018

Hello doctor,

I am a 20 year old female. Two days ago, I went to an amusement park. Yesterday, it felt more or less like my body ached, but I still went to my spinning class in the evening. Today, when I tried to get up in the morning, I struggled with lower back pain, and my arms hurt. It hurts to sit and walk, I am so uncomfortable and aching all over. Is this because of the amusement park? What can I do to get better? My exercise has never caused me this pain.

#

Hello,

Welcome to icliniq.com. 

  • Regarding your explanation, your complaint seems to be general muscle fatigue, muscle spasm, and weakness. This is likely due to the amusement park visit.
  1. Take a warm bath and try to relax.
  2. Lie on the bed at a position you feel comfortable with.
  3. If you can, do simple stretching exercises. If you cannot, you can skip it. It is not a problem.
  4. You can use any muscle relaxant cream and analgesic pills like Panadol (Paracetamol). You will be fine in a day or two.
  5. If you feel that your symptoms are increasing or the pain is getting worse, you will need to visit the nearest clinic to get examined.

For more information consult a physiotherapist online --> https://icliniq.com./ask-a-doctor-online/physiotherapist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Why do I feel tired during the daytime, even after sleeping 8 to 9 hours at night?

.. need to assure you that the sleep disturbances that you are experiencing are because of not having a routine in your sleep timings. You need to understand that your profession is such that you may have tedious work hours and cause an excessive amo...   Read full

I have body pain and loose stools even after taking medication for vitamin D deficiency. Why?

.. pain or joint pains, watery motions are some of the side effects of vitamin D. These symptoms can also be seen in thyroid problems or diabetes. You have mentioned that your blood reports are fine, but have you been tested for thyroid and diabetes?...   Read full

My energy levels are low, and feel sad and cranky. What can I do?

.. to be suffering from major depressive disorder. You need to take medication for your disorder and be active in your life. Try to do exercise daily like just go for walk for 30 to 45 minutes, take good food avoid junk food, take good sound sleep at...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Sexual Problems and Depression
Depression is one of the commonest psychiatric problems in the general population. About 10 % of men and more than doubl...  Read more»
Holiday Season During the Pandemic
Most of us wonder if there is a way to celebrate the holiday season during the COVID-19 pandemic safely. Here are some i...  Read more»
Skin Care Tips To Win Over Winter
This article discusses a few tips to manage and protect your skin during winter.  Read more»

Ask your health query to a doctor online?

Ask a Physiotherapist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.